Volume 2, Number 2
Previous Issue Next Issue

Huiyuan Li, Jiachang Sun & Yuan Xu

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 119-152.

Preview Full PDF 39 1091 Abstract

Serena Morigi & Fiorella Sgallari

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 153-179.

Preview Full PDF 33 1078 Abstract

Xuejun Xu & Wenbin Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 180-201.

Preview Full PDF 33 960 Abstract

K. Zhang, S. Wang, X. Q. Yang & K. L. Teo

Numer. Math. Theor. Meth. Appl.,2 (2009), pp. 202-223

Preview Full PDF 33 1017 Abstract

Liu Yang, Yanping Chen & Xiaojiao Tong

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 224-236.

Preview Full PDF 27 1024 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard